<< Previous Issue Communications of the Korean Mathematical Society (Vol. 20, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 195—409
양의 단면 곡률을 가지는 컴팩트 공간에 대하여
고관석
MSC numbers : 53C
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 195—207
On Tor-Torsion Theories
M. Golriz, M.H. Bijanzadeh
MSC numbers : 13D30
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 209—219
On direct sums in bounded BCK-algebras
Yisheng Huang
MSC numbers : 06F35
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 221—229
The Mass formula of orders over a dyadic local field
Sungtae Jun, Insuk Kim
MSC numbers : 11R52
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 231—238
On the genus of certain Drinfeld modular curves
Chang Heon Kim, Daeyeol Jeon
MSC numbers : 11G09
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 239—246
Explicit evaluations of special multiple zeta values, $\zeta (\{4l+2 \}_n)$ and $\zeta (\{ 4l\}_n)$
Jin-Woo Son, Douk Soo Jang
MSC numbers : Primary 11E95; Secondary 42A38
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 247—257
Determination of all subfields of cyclotomic function fields with genus one
Hwanyup Jung, Jaehyun Ahn
MSC numbers : 11R58
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 259—273
The minimal free resolution of a certain determinantal ideal
Eun J. Choi, Young H. Kim, Hyoung J. Ko, Seoung J. Won
MSC numbers : 13C40
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 275—290
The strong Perron integral in the $n$-dimensional space $\Bbb R^n$
Jae Myung Park, Byung Moo Kim, Deuk Ho Lee
MSC numbers : 26A39
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 291—297
Random fixed point theorems and Leray[--]Schauder alternatives for $\,{\mathcal U}_c^{\kappa}\,$ maps
Ravi P. Agarwal, Donal O'Regan
MSC numbers : 47A10
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 299—310
Sensitivity analysis of solutions for parametric nonlinear implicit quasivariational inclusions
Weili Wang, Zeqing Liu, Shin Min Kang
MSC numbers : 47J20, 49J40
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 311—319
On the Stability of Functional Equations in $n$-variables and its applications
Gwang Hui Kim
MSC numbers : 39B52, 39B72, 39B82
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 321—338
Inequalities for the integral means of holomorphic functions in the strongly pseudoconvex domain
Hong Rae Cho, Jinkee Lee
MSC numbers : 32A10, 32A99
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 339—350
On asymptotic property for nonlinear difference systems
Sung Kyu Choi, Nam Jip Koo, Dong Man Im
MSC numbers : 34D10, 39A11
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 351—358
Characterization of phantom groups
Dae-Woong Lee
MSC numbers : Primary 55S37; Secondary 18G15
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 359—364
Topological pressure of continuous flows without fixed points
Kyung Bok Lee
MSC numbers : 37B40
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 365—379
Large Deviation Principle for Diffusion Processes in a Conuclear Space
Nhansook Cho
MSC numbers : 60F10, 60B12, 60H15
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 381—393
Three-term contiguous functional relations for basic hypergeometric series ${}_2 \phi_1$
Yong Sup Kim, Arjun K. Rathie, Junesang Choi
MSC numbers : Primary 33C20; Secondary 33D05, 33D
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 395—403
Modification to a Bound for Random Error Correction with Lee Weight
Sapna Jain
MSC numbers : 94B05
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 405—409

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd